# SDR CALA9801634

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 1887 BETWEEN RBL 0 - RBL 25, RBL 25 - 35, RBL 35 - 60, AND RBL 60 - 90.  THE FLOOR SUPPORTS WERE REMOVED AND NEW PARTS WERE INSTALLED IAW SRM 51-31-01.
